# SDR 2004FA0000052

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: General aviation
- Aircraft: N135US
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608078
- Aircraft time: 2,751 hours
- Engine: Cont TSIO550C
- Engine time: 1,385 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 824872
- Condition: Loose
- Location: Engine Mount
- Part time: 2,751 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A RECENT INSPECTION IT WAS NOTED THAT THE LOCK FASTENERS SECURING THE STEEL LOWER ENGINE MOUNT ATTACH FITTINGS, INBOARD AND OUTBOARD, TO THE FUSELAGE WERE EXTREMELY LOOSE. ALL OF THE LOCK FASTENERS WERE CHANGED TO THE NEXT SIZE UP. ACCESS TO AREA MAKES IT DIFFICULT TO INSPECT.
